MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number PXYAT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health care professional reported that after the intraocular lens (iol) implantation surgery, the patient experienced discomfort.Hence the lens was explanted and replaced with another lens in a secondary procedure.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal TORIC IOL w/AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50474929
Report Number9612169-2026-01956
Device Sequence Number21355738
Product Code MJP
UDI-Device Identifier00380658494254
UDI-Public(01)00380658494254(17)310103(11)260105(10)26174513
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXYAT3
Device Catalogue NumberPXYAT3.195
Device Lot Number26174513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured01/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown